Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 118, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 8:51 AM CDT for Adams County, Brown County, Pike County, Illinois. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 8:51 AM CDT (13:51 UTC)
- Expired
- Apr 22, 2011, 9:30 AM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IL, Brown County, IL, Pike County, IL
The radar
The Lincoln radar (KILX), 118 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:51 AM CDT | HAIL 0.88 | Perry, IL | ALSO REPORTED 40 MPH PLUS WINDS. |
| Apr 22, 8:55 AM CDT | HAIL 0.25 | 6 E Barry, IL | |
| Apr 22, 8:58 AM CDT | HAIL 1 | Beverly, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 683 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS53 KLSX 221351
SVRLSX
ILC001-009-149-221430-
/O.NEW.KLSX.SV.W.0118.110422T1351Z-110422T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN BROWN COUNTY IN WEST CENTRAL ILLINOIS...
NORTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 930 AM CDT
* AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BARRY...OR 15 MILES NORTHWEST OF PITTSFIELD...AND MOVING EAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
GRIGGSVILLE...BAYLIS...FISHHOOK...NEW SALEM...PERRY...
CHAMBERSBURG...VERSAILLES AND COOPERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3997 9054 3991 9054 3988 9058 3984 9057
3981 9058 3979 9061 3971 9064 3963 9105
3986 9113 3999 9060
TIME...MOT...LOC 1351Z 255DEG 46KT 3975 9095
WIND...HAIL 60MPH 1.00IN
$$
GKS1 follow-up statement
817
WWUS53 KLSX 221411
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 AM CDT FRI APR 22 2011
ILC001-009-149-221430-
/O.CON.KLSX.SV.W.0118.000000T0000Z-110422T1430Z/
PIKE IL-BROWN IL-ADAMS IL-
911 AM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAMS...SOUTHERN BROWN AND NORTHEASTERN PIKE COUNTIES IN WEST CENTRAL
ILLINOIS UNTIL 930 AM CDT...
AT 907 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF MEREDOSIA...OR 17 MILES NORTH OF PITTSFIELD...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
COOPERTOWN AND VERSAILLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3997 9054 3991 9054 3988 9058 3984 9057
3981 9058 3979 9061 3971 9064 3963 9105
3986 9113 3999 9060
TIME...MOT...LOC 1410Z 244DEG 48KT 3986 9066
WIND...HAIL 60MPH 1.00IN
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:56 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 22, 6:56 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT FRI APR 22 2011
.DISCUSSION...
/211 AM CDT FRI APR 22 2011/
IT'S ABOUT TO GET BUSY AGAIN.
ELEVATED CONVECTION CONTINUES TO INITIATE ON THE NOSE OF A STOUT LOW
LEVEL JET TO OUR SOUTHWEST. THIS ACTIVITY WILL CONTINUE TO BLOSSOM
AS BAND OF INTENSE MOISTURE CONVERGENCE TRANSLATES ACROSS THE CWA.
INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA...AND A FEW CELLS
HAVE ALREADY SPIKED SOME LITTLE HAIL CORES. STORMS SHOULD CONTINUE
TO INTENSIFY INTO THE PREDAWN HOURS...WITH LARGE HAIL BECOMING MORE
LIKELY. LATEST HRRR HINTS THAT THIS ELEVATED CONVECTION MAY TRY TO
ORGANIZE INTO A LINEAR COMPLEX OF STORMS ACROSS EAST CENTRAL
MISSOURI...PERHAPS BECOMING SURFACED BASED LATER THIS MORNING AND
INTO THE AFTERNOON AS THE WARM FRONT JUMPS NORTH.
THEN THE QUESTION IS IF THE ATMOSPHERE CAN RECOVER BEFORE THE COLD
FRONT ARRIVES. LATEST MESOSCALE MODEL RUNS FROM 00Z DEPICT ENOUGH
INSTABILITY DEVELOPS FOR ANOTHER ROUND OF SEVERE CONVECTION THIS
AFTERNOON AND EVENING. THIS IS ALSO SUPPORTED BY A POOL OF STEEP MID
LEVEL LAPSE RATES TO OUR WEST THAT WILL OVERSPREAD THE WARM SECTOR.
WILL LIKELY SEE A MIX OF STORM MODES AND THE FULL SPECTRUM OF SEVERE
WEATHER.
WILL CONTINUE FLASH FLOOD WATCH FOR LOCALLY HEAVY RAINFALL...BUT
HAVE DOUBTS IF WE NEED IT TO EXTEND PAST 06Z TONIGHT. LATEST
GUIDANCE PUSHES THE COLD FRONT FURTHER SOUTH BEFORE STALLING IT
OUT...AND THIS WOULD RESULT IN THE CONVECTION AND HEAVIEST RAINFALL
REMAINING SOUTH OF THE CWA. HAVE STARTED TO TRIM POPS BACK FOR
SATURDAY...BUT DIDN'T WANT TO HACK THEM TO MUCH IF THE LATEST
GUIDANCE IS TOO FAR SOUTH. IF THE SOUTHERN TREND CONTINUES...THE
WATCH MAY BE ABLE TO BE CANCELLED EARLY.
STILL LOOKS WET FOR EASTER SUNDAY AS THE FRONT BEGINS TO MOVE BACK
NORTH WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS HEADING INTO
NEXT WEEK. MADE NO CHANGES PAST SUNDAY NIGHT.
CVKING
&&
.AVIATION...
/643 AM CDT FRI APR 22 2011/
EARLY MORNING THUNDERSTORMS WERE JUST EXITING THE TAF SITES AT
ISSUANCE HOWEVER A DEVELOPING MCS NEAR KANSAS CITY IS EXPECTED TO
BRING THUNDERSTORMS TO THE TAF SITES WITHIN THE NEXT FEW HOURS.
AFTER A LULL IN PRECIP ACTIVITY...YET ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND THIS EVENING. WINDS
WILL TURN SLY AS A SFC WMFNT LIFTS NWD THEN TURN WLY AS A COLD
FRONT SWEEPS ACROSS THE REGION.
SPECIFICS FOR KSTL...EARLY MORNING THUNDERSTORMS WERE JUST EXITING
KSTL AT TAF ISSUANCE. A DEVELOPING MCS NEAR KANSAS CITY WILL BRING
THUNDERSTORMS TO KSTL BETWEEN 15 AND 18Z. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED LATER THIS AFTERNOON AND THIS EVENING.
WINDS WILL TURN SLY AS A WARM FRONT LIFTS NWD THEN TURN WLY AS A
COLD FRONT MOVES THROUGH MISSOURI AND ILLINOIS.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 22, 2:47 AM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 247 AM CDT FRI APR 22 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 247 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL...ARE EXPECTED THIS MORNING. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 22, 8:16 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL QUINCY 39.93N 91.39W
04/22/2011 E0.25 INCH ADAMS IL TRAINED SPOTTER
REPORTED FROM THE QUINCY ILLINOIS AIRPORT.
&&
DYELocal storm report, Apr 22, 8:22 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM HAIL MADISON 39.47N 92.21W
04/22/2011 M0.70 INCH MONROE MO TRAINED SPOTTER
&&
KRAMPERSpecial weather statement, Apr 22, 8:24 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 824 AM CDT FRI APR 22 2011 MOZ026-027-034-035-221415- MARION MO-MONROE MO-RALLS MO-SHELBY MO- 824 AM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY...MARION... NORTHERN RALLS AND MONROE COUNTIES UNTIL 915 AM CDT... AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRANVILLE...OR NEAR PARIS...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHELBINA... MONROE CITY... PALMYRA... EMDEN... WARREN... PHILADELPHIA... CENTER... SPAULDING... RENSSELAER... NEW LONDON... STOUTSVILLE... FLORIDA... HUNNEWELL... INDIAN CREEK... THE LANDING... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, Apr 22, 8:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
826 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL QUINCY 39.93N 91.39W
04/22/2011 E0.70 INCH ADAMS IL STORM CHASER
MIXED HAIL FROM PEA TO DIME SIZE - SOUTH PART OF TOWN.
&&
DYELocal storm report, Apr 22, 8:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD 8 ENE VALMEYER 38.35N 90.18W
04/22/2011 MONROE IL LAW ENFORCEMENT
WATER RUNNING OVER THE ROAD AT THE INTERSECTION OF
BLUFF ROAD AND HANOVER ROAD
&&
JPSpecial weather statement, Apr 22, 8:44 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 844 AM CDT FRI APR 22 2011 MOZ041-047-048-050-221430- BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO- 844 AM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE...CALLAWAY... NORTHERN MONITEAU AND NORTHERN COLE COUNTIES UNTIL 930 AM CDT... AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLARKSBURG...OR NEAR CALIFORNIA...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COLUMBIA... ASHLAND... HOLTS SUMMIT... FULTON... MCGIRK... JAMESTOWN... CENTERTOWN... EASLEY... LAKE MYKEE... NEW BLOOMFIELD... KLIEVER... LUPUS... MCBAINE... SANDY HOOK... MARION... WILTON... ELSTON... HARTSBURG... GUTHRIE... CARRINGTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:12 AM CDT | Areal Flood Advisory | LSX | Randolph | 3 hr |
| Apr 22, 7:17 AM CDT | Areal Flood Advisory | LSX | Monroe | 3 hr |
| Apr 22, 7:28 AM CDT | Flash Flood Warning | LSX | Monroe, Randolph, Saint Clair, Washington | 6 hr |
| Apr 22, 9:16 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Pike | 44 min |
| Apr 22, 9:36 AM CDT | Flash Flood Warning | LSX | Adams, Brown, Pike | 3 hr |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison, Montgomery and 1 more | 46 min |
| Apr 22, 10:17 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 43 min |
| Apr 22, 10:56 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Montgomery and 1 more | 49 min |
| Apr 22, 11:00 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 45 min |
| Apr 22, 11:41 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 3 hr |
| Apr 22, 11:44 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Monroe, Saint Clair, Washington | 46 min |
| Apr 22, 12:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette | 39 min |
| Apr 22, 1:33 PM CDT | River Flood Warning | LSX | Brown | 22 hr |
| Apr 22, 6:55 PM CDT | Tornado Warning | LSX | Calhoun | 50 min |
| Apr 22, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.